| Model Number |
SWIVELOCK, SP BC KL 4.75MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-2324kbcsp knotless biocomposite swivelock sp mechanism was not locking.The knotless biocomposite swivelock sp converted normally; however, then the surgeon tensioned, the locking mechanism kept slipping.With the use of a grasper, it was pulled back, and the knotless mechanism portion was undone.The mechanism did not fully unlock but it was not fully set.The anchor was left implanted.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.